# SDR CALA2018012100278

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,531 hours, 18,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54476
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT RBL 2.90 HAS CORROSION BS 1470.   REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REPAIR 1, FIG 201.
